# SDR C2XA02IA120

- Difficulty date: May 31, 2002
- Submitted: June 2, 2002
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  DURING PERFLIGHT THE CREW NOTED THAT THE EMERGENCY EXIT LIGHT IN MAIN DOOR WAY INOP. (NEAR FLOOR).  MAINTENANCE REMOVED AND REPLACED THE FWD.EMERGENCY LIGHT INVERTER, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
